# SDR QXEA0200527

- Difficulty date: March 27, 2002
- Submitted: March 30, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 1,615 hours, 1,804 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA- CARGO DOOR LIGHT FLICKERS ON INTERMITTENTLY WITH CHIME AND DOOR LIGHTS DURING FLIGHT.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  REMOVED AND REPLACED AFT BAGGAGE DOOR PROXIMITY SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
